CSpace  > 数学所
On a result of Bo(z) over dotejko on extension of positive definite kernels
Qiu, Yanqi1,2
2019-10-01
Source PublicationBULLETIN OF THE LONDON MATHEMATICAL SOCIETY
ISSN0024-6093
Volume51Issue:5Pages:798-800
AbstractA conceptual probabilistic proof of a result of Bo(z) over dotejko on extension of positive definite kernels is given.
Keyword60G15 43A35 (primary)
DOI10.1112/blms.12278
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000488368700004
PublisherWILEY
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/35841
Collection数学所
Corresponding AuthorQiu, Yanqi
Affiliation1.Chinese Acad Sci, AMSS, Inst Math, Beijing 100190, Peoples R China
2.Chinese Acad Sci, AMSS, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Qiu, Yanqi. On a result of Bo(z) over dotejko on extension of positive definite kernels[J]. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,2019,51(5):798-800.
APA Qiu, Yanqi.(2019).On a result of Bo(z) over dotejko on extension of positive definite kernels.BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,51(5),798-800.
MLA Qiu, Yanqi."On a result of Bo(z) over dotejko on extension of positive definite kernels".BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 51.5(2019):798-800.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qiu, Yanqi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qiu, Yanqi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qiu, Yanqi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.